Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 154, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 3:59 PM EDT for Clayton County, DeKalb County, Fulton County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2019, 3:59 PM EDT (19:59 UTC)
- Expired
- Jun 22, 2019, 4:23 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clayton County, GA, DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 41 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 2:27 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -367 J/kg
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
702
WUUS52 KFFC 221959
SVRFFC
GAC063-089-121-222045-
/O.NEW.KFFC.SV.W.0154.190622T1959Z-190622T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
359 PM EDT Sat Jun 22 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern DeKalb County in north central Georgia...
South central Fulton County in north central Georgia...
Northern Clayton County in north central Georgia...
* Until 445 PM EDT.
* At 359 PM EDT, a severe thunderstorm was located over Lakewood
Park, or over Atlanta, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Decatur, East Point, Forest Park, College Park, Morrow,
Hapeville, Avondale Estates, Lake City, Belvedere Park,
Hartsfield-Jackson Airport, Grant Park-Zoo Atlanta, Candler-Mcafee,
Rex, Sweet Auburn, Lakewood Park, Conley, East Lake, Little Five
Points and Snapfinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3377 8444 3376 8416 3365 8422 3364 8423
3363 8423 3363 8424 3365 8425 3365 8428
3363 8426 3361 8426 3360 8424 3358 8426
3356 8426 3366 8449
TIME...MOT...LOC 1959Z 289DEG 11KT 3371 8441
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
888
WWUS52 KFFC 222008
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
408 PM EDT Sat Jun 22 2019
GAC063-089-121-222045-
/O.CON.KFFC.SV.W.0154.000000T0000Z-190622T2045Z/
DeKalb GA-Fulton GA-Clayton GA-
408 PM EDT Sat Jun 22 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHWESTERN DEKALB...SOUTH CENTRAL FULTON AND NORTHEASTERN
CLAYTON COUNTIES...
At 407 PM EDT, a severe thunderstorm was located over Lakewood Park,
or near Atlanta, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. At 345 PM, Quarter-Sized Hail was reported
Sweetwater State Park.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Atlanta, Decatur, East Point, Forest Park, College Park, Morrow,
Hapeville, Avondale Estates, Lake City, Belvedere Park,
Hartsfield-Jackson Airport, Grant Park-Zoo Atlanta, Candler-Mcafee,
Rex, Sweet Auburn, Lakewood Park, Conley, East Lake, Snapfinger and
Ellenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3376 8438 3376 8416 3365 8422 3364 8423
3363 8423 3363 8424 3365 8425 3365 8428
3363 8426 3361 8426 3360 8424 3358 8426
3356 8426 3363 8443 3370 8444
TIME...MOT...LOC 2007Z 289DEG 11KT 3370 8438
HAIL...1.00IN
WIND...60MPH
$$500
WWUS52 KFFC 222023 RRA
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
423 PM EDT Sat Jun 22 2019
GAC063-089-121-222033-
/O.CAN.KFFC.SV.W.0154.000000T0000Z-190622T2045Z/
DeKalb GA-Fulton GA-Clayton GA-
423 PM EDT Sat Jun 22 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DEKALB...SOUTH
CENTRAL FULTON AND NORTHEASTERN CLAYTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Georgia.
LAT...LON 3376 8438 3376 8416 3365 8422 3364 8423
3363 8423 3363 8424 3365 8425 3365 8428
3363 8426 3361 8426 3360 8424 3358 8426
3356 8426 3363 8443 3370 8444
TIME...MOT...LOC 2021Z 289DEG 11KT 3368 8432
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:30 PM EDT, 29 minutes earlier.
Area forecast discussion, Jun 22, 3:30 PM EDT, 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 330 PM EDT Sat Jun 22 2019 .SHORT TERM /Tonight through Sunday Night/... Main concerns are timing of strong/severe convection tonight and likelihood/timing Sunday. Pattern still dominated by NW flow aloft. MCS over TN dissipated as it moved into north GA however scattered convection initiated ahead of the outflow boundary. SBCAPE quite high over west and south parts of CWA with lesser values north and east towards upper trough. Steep mid level lapse rates and high CAPE density also noted on 18Z sounding here. 4500 J/kg SBCAPE one of the highest rawinsonde-observed values I've seen in this area. Even with weak vertical wind shear (~10kt 0-1km and ~15kt 0-6km bulk shear mags), with such high parcel vs environmental temp differences, expect very strong updrafts which could briefly rotate with sufficient small-scale, ambient horizontal vorticity from topographical interactions or other features. In other words, can't rule out brief tornado in very high CAPE-low shear environments. Wind gusts to 70mph main threat with hail up to 1.5 inch possible. Could see a couple reports of slightly larger hail if favorable rotating updraft develops. Ongoing convection should start to diminish after sunset, but can't rule out another MCS moving into the area overnight in this pattern. Hires model guidance again not conclusive on this, but some runs do indicate at least MCS remnants moving into far north GA around midnight affecting mainly north GA. Have tried to keep PoPs going overnight there. Assuming there will be a quiet morning Sun, storms should fire again in the afternoon. CAPE a bit lower and even less shear, but likely to see a few reach severe criteria before diminishing after 9 PM. After this afternoon, heat indices not expected to reach criteria thru the rest of the weekend but monitoring potential early next week. SNELSON .LONG TERM /Monday through Saturday/... To begin the short term period, the ridge at the mid levels will have positioned itself over the forecast area, bringing an end to the northwesterly flow aloft. Although the influence of the ridge should reduce rain chances during the day on Monday, it may not be strong enough to suppress afternoon convection. These lowered PoPs, however, will be short-lived as the ridge axis will continue to flatten out and move to the east of Georgia. On Monday night into Tuesday, a weakening trough will traverse the eastern CONUS, dropping a surface front into the southeast. With the main trough axis far away to the north near the Great Lakes region Monday night/Tuesday morning, the front itself will not be particularly strong or well-defined. Model guidance is trending towards better agreement that this front will allow for an increase in the convective coverage across north Georgia on Monday night into Tuesday morning, although the latest GFS is wetter and longer- lived than the ECMWF. A more zonal flow pattern aloft will then set up over the southeastern CONUS by early Tuesday and the frontal boundary will stall over northern Georgia during the middle parts of the work week. This frontal boundary will serve as a focus for diurnally driven convection each day through mid-week. A broad upper ridge begins to build in over the west-central CONUS on Wednesday and slowly move eastward going into the end of the week. Meanwhile, weak inverted troughing will remain in place over the southeast. With ample Gulf moisture over the area, typical summertime conditions are expected during the latter half of next week, with scattered convection each afternoon. High temperatures through the period will range from near average to about 5 degrees above average, with mainly upper 80s in north Georgia and low to mid 90s in central Georgia. Low temperatures will be a little higher than climatological normals at about 4 to 8 degrees above average, with upper 60s in north Georgia and low 70s in central Georgia expected. The warmest part of the long term period will be on Monday, when dewpoints in the low to mid 70s will likely contribute to heat index values in excess of 100 across central Georgia. King && .PREV DISCUSSION... /Issued 215 PM EDT Sat Jun 22 2019/ UPDATE... MCS in TN continues to weaken with only residual outflow boundary moving into far north GA attm. Scattered convection already firing over middle GA and NE AL in very warm and unstable airmass however. Will likely see additional convection go up on outflow boundary with increasing coverage overall. SPC MD recently issued indicates Svr Tstm watch likely coming out soon. SNELSON && .AVIATION... 18Z Update... VFR conditions expected however scattered SHRA/TSRA likely thru at least 22Z at most airports. Could be gusts over 35kts with any TSRA. Sfc winds will remain W to WNW but will vary in storm areas. Another round of SHRA/TSRA likely Sun afternoon. //ATL Confidence...18Z Update... Medium confidence on TSRA timing. High conf on all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 72 91 71 94 / 40 40 30 20 Atlanta 74 90 73 91 / 40 40 30 20 Blairsville 67 83 65 85 / 50 40 30 40 Cartersville 71 91 71 90 / 40 40 20 30 Columbus 75 94 74 94 / 40 20 10 5 Gainesville 72 87 71 90 / 40 40 30 20 Macon 73 93 72 96 / 40 40 30 5 Rome 71 92 71 90 / 40 30 20 30 Peachtree City 72 91 71 92 / 40 40 20 10 Vidalia 75 93 74 97 / 50 50 30 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening for the following zones: Bartow...Bibb...Butts...Carroll...Catoosa... Chattooga...Cherokee...Clayton...Cobb...Coweta...Crawford... Dade...DeKalb...Douglas...Fayette...Floyd...Gilmer...Gordon... Haralson...Heard...Henry...Houston...Lamar...Meriwether... Monroe...Murray...North Fulton...Paulding...Peach...Pickens... Pike...Polk...South Fulton...Spalding...Troup...Upson...Walker... Whitfield. Severe Thunderstorm Watch until 9 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bleckley...Clarke... Dawson...Dodge...Emanuel...Forsyth...Glascock...Greene... Gwinnett...Hall...Hancock...Jackson...Jasper...Jefferson... Johnson...Jones...Laurens...Lumpkin...Madison...Montgomery... Morgan...Newton...Oconee...Oglethorpe...Putnam...Rockdale... Taliaferro...Telfair...Toombs...Treutlen...Twiggs...Walton... Warren...Washington...Wheeler...White...Wilkes...Wilkinson. Heat Advisory until 9 PM EDT this evening for the following zones: Emanuel...Montgomery...Telfair...Toombs...Treutlen... Wheeler. && SHORT TERM...SNELSON LONG TERM....King AVIATION...SNELSON
Hazardous weather outlook, Jun 22, 11:53 AM EDT, 4 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1153 AM EDT Sat Jun 22 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231600- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 1153 AM EDT Sat Jun 22 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected again this afternoon. A few severe thunderstorms are possible with damaging winds, large hail, frequent lightning and locally heavy rainfall. An isolated tornado cannot be ruled out. A Heat Advisory has been issued for southeast portions of the outlook area. Heat Indices will approach 105 degrees in the afternoon. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated to scattered thunderstorms are expected across the area Sunday through Thursday, primarily in the afternoon and evening hours. A chance for isolated severe thunderstorm cannot be ruled out, especially on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Spotters are encouraged to submit reports of any severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Jun 22, 3:04 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT Sat Jun 22 2019
GAZ013-021-221930-
Cherokee GA-Pickens GA-
304 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND PICKENS
COUNTIES UNTIL 330 PM EDT...
At 304 PM EDT...a strong thunderstorm was over Hinton, or 9 miles
west of Jasper...moving southeast at 25 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Jasper, Ball Ground, Nelson, Waleska, Talking Rock, Salacoa Valley,
Blaine, Marblehill, Talmadge, Tate and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3442 8430 3430 8440 3430 8456 3439 8466
3441 8465 3444 8466 3446 8465 3447 8465
3448 8466 3453 8465 3455 8464 3455 8458
TIME...MOT...LOC 1904Z 310DEG 22KT 3445 8460
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Jun 22, 3:10 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT Sat Jun 22 2019
GAZ061-062-074>076-222000-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-Warren GA-
310 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHEASTERN
WASHINGTON...EASTERN HANCOCK...GLASCOCK AND SOUTHERN WARREN COUNTIES
UNTIL 400 PM EDT...
At 310 PM EDT...a line of strong thunderstorms was along a line
extending from near Jewell to near Davisboro...and moving east at 25
mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Louisville, Gibson, Wrens, Wadley, Davisboro, Stapleton, Bartow,
Avera, Mitchell, Riddleville, Edge Hill, Edgehill, Hamburg State
Park, Shoals, Downs, Grange, Stapletons Crossroads, Moxley, Agricola
and Stellaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3311 8228 3305 8229 3293 8227 3284 8231
3290 8269 3333 8293 3338 8255 3335 8255
3334 8245 3331 8240 3331 8234 3327 8226
3323 8223
TIME...MOT...LOC 1910Z 260DEG 22KT 3328 8280 3295 8255
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 22, 3:27 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 PM EDT Sat Jun 22 2019
GAZ032-033-043-044-055-222000-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-South Fulton GA-
327 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...SOUTHWESTERN COBB...NORTHWESTERN CLAYTON AND SOUTH FULTON
COUNTIES UNTIL 400 PM EDT...
At 327 PM EDT...a strong thunderstorm was over Sweetwater Creek State
Park, or 7 miles east of Douglasville...moving southeast at 15 mph.
HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Douglasville, East Point, Union City, College Park,
Fairburn, Austell, Hapeville, Lithia Springs, Hartsfield-Jackson
Airport, Sweetwater Creek State Park, Six Flags Over Georgia, Cascade
Heights, Sandtown and Mableton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3378 8473 3384 8460 3366 8437 3354 8459
TIME...MOT...LOC 1927Z 324DEG 14KT 3376 8462
HAIL...0.88IN
WIND...50MPHSpecial weather statement, Jun 22, 3:31 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT Sat Jun 22 2019
GAZ086-222000-
Emanuel GA-
331 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EMANUEL COUNTY UNTIL
400 PM EDT...
At 330 PM EDT...a line of strong thunderstorms was along a line
extending from Three Points to near Twin City...and moving east at 30
mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Twin City, Garfield, Canoochee, Three Points, Colemans Lake and
George L Smith State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3254 8203 3256 8208 3253 8214 3283 8230
3283 8226 3280 8221 3282 8216 3281 8214
3266 8208 3261 8200
TIME...MOT...LOC 1930Z 286DEG 28KT 3277 8222 3261 8212
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Jun 22, 3:44 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Sat Jun 22 2019
GAZ113-222000-
Toombs GA-
344 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOOMBS COUNTY UNTIL
400 PM EDT...
At 344 PM EDT...a strong thunderstorm was near Altamaha, or 8 miles
southwest of Reidsville...moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
English Eddy, Toombs Central, Johnson Corner, Ohoopee, New Branch and
Ponderosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3192 8223 3191 8225 3193 8226 3194 8228
3193 8230 3195 8231 3193 8231 3195 8238
3196 8238 3195 8239 3196 8240 3196 8242
3221 8227 3218 8218 3191 8223
TIME...MOT...LOC 1944Z 284DEG 12KT 3202 8223
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 22, 3:47 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 PM EDT Sat Jun 22 2019
GAZ032-033-045-222015-
North Fulton GA-Cobb GA-DeKalb GA-
347 PM EDT Sat Jun 22 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN COBB
AND WESTERN DEKALB COUNTIES UNTIL 415 PM EDT...
At 347 PM EDT...a strong thunderstorm was over Bankhead, or near
Atlanta...moving southeast at 15 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Decatur, Smyrna, North Druid Hills, Midtown, Grant Park-Zoo
Atlanta, Candler-Mcafee, Druid Hills, North Atlanta, Belvedere Park,
North Decatur, Vinings, Sweet Auburn, Piedmont Park, Lakewood Park,
Brookhaven, East Lake, Little Five Points, Atlantic Station and West
End.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.
LAT...LON 3388 8448 3387 8434 3372 8425 3366 8437
3367 8438 3384 8460
TIME...MOT...LOC 1947Z 324DEG 12KT 3379 8447
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Fannin, Murray, Walker and 1 more | 56 min |
| Jun 21, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 48 min |
| Jun 22, 12:03 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Towns, Union | 57 min |
| Jun 22, 12:32 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Pickens, Polk | 43 min |
| Jun 22, 12:49 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more | 41 min |
| Jun 22, 12:54 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 51 min |
| Jun 22, 12:58 AM EDT | Tornado Warning | FFC | Lumpkin, Union, White | 17 min |
| Jun 22, 1:17 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall | 43 min |
| Jun 22, 1:21 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin, White | 39 min |
| Jun 22, 1:27 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton, Haralson, Paulding | 33 min |
| Jun 22, 1:44 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison, Walton | 31 min |
| Jun 22, 1:46 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Heard, Rockdale | 44 min |
| Jun 22, 2:06 AM EDT | Special Weather Statement | FFC | Banks | 24 min |
| Jun 22, 2:16 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more | 44 min |
| Jun 22, 2:21 AM EDT | Special Weather Statement | FFC | Butts, Clayton, Coweta, Fayette, Heard, Henry and 8 more | 39 min |
| Jun 22, 2:55 AM EDT | Special Weather Statement | FFC | Glascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more | 50 min |
| Jun 22, 2:58 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more | 47 min |
| Jun 22, 3:44 AM EDT | Special Weather Statement | FFC | Baldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more | 61 min |
| Jun 22, 4:10 AM EDT | Special Weather Statement | FFC | Jefferson | 50 min |
| Jun 22, 4:20 AM EDT | Special Weather Statement | FFC | Talbot | 40 min |
| Jun 22, 4:51 AM EDT | Special Weather Statement | FFC | Muscogee | 39 min |
| Jun 22, 4:58 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley | 47 min |
| Jun 22, 5:05 AM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Jun 22, 5:11 AM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Jun 22, 5:22 AM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 38 min |
| Jun 22, 5:29 AM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 46 min |
| Jun 22, 5:42 AM EDT | Special Weather Statement | FFC | Talbot | 48 min |
| Jun 22, 5:57 AM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| Jun 22, 6:16 AM EDT | Special Weather Statement | FFC | Bleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more | 44 min |
| Jun 22, 6:18 AM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Jun 22, 6:53 AM EDT | Special Weather Statement | FFC | Crisp | 22 min |
| Jun 22, 7:16 AM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 29 min |
| Jun 22, 12:49 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jun 22, 1:18 PM EDT | Special Weather Statement | FFC | Wilkinson | 27 min |
| Jun 22, 1:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| Jun 22, 1:34 PM EDT | Special Weather Statement | FFC | Wilkinson | 26 min |
| Jun 22, 1:46 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 22, 1:53 PM EDT | Special Weather Statement | FFC | Treutlen | 37 min |
| Jun 22, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Treutlen | 48 min |
| Jun 22, 1:59 PM EDT | Special Weather Statement | FFC | Baldwin, Wilkinson | 31 min |
| Jun 22, 2:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jun 22, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 41 min |
| Jun 22, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington, Wilkinson | 51 min |
| Jun 22, 2:37 PM EDT | Special Weather Statement | FFC | Treutlen | 23 min |
| Jun 22, 2:45 PM EDT | Special Weather Statement | FFC | Treutlen | 15 min |
| Jun 22, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 40 min |
| Jun 22, 3:01 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 29 min |
| Jun 22, 3:04 PM EDT | Special Weather Statement | FFC | Pickens | 26 min |
| Jun 22, 3:10 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 50 min |
| Jun 22, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 40 min |
| Jun 22, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 51 min |
| Jun 22, 3:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jun 22, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 47 min |
| Jun 22, 3:31 PM EDT | Special Weather Statement | FFC | Emanuel | 29 min |
| Jun 22, 3:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 44 min |
| Jun 22, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 25 min |
| Jun 22, 3:44 PM EDT | Special Weather Statement | FFC | Toombs | 16 min |
| Jun 22, 3:47 PM EDT | Special Weather Statement | FFC | Fulton | 28 min |
| Jun 22, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 41 min |
| Jun 22, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 32 min |
| Jun 22, 4:05 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Wheeler | 55 min |
| Jun 22, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 40 min |
| Jun 22, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 38 min |
| Jun 22, 4:10 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 35 min |
| Jun 22, 4:13 PM EDT | Special Weather Statement | FFC | Newton | 32 min |
| Jun 22, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Twiggs | 29 min |
| Jun 22, 4:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Jun 22, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 39 min |
| Jun 22, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 32 min |
| Jun 22, 4:38 PM EDT | Special Weather Statement | FFC | Morgan | 37 min |
| Jun 22, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley | 33 min |
| Jun 22, 4:48 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren | 42 min |
| Jun 22, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 52 min |
| Jun 22, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more | 49 min |
| Jun 22, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 14 min |
| Jun 22, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 30 min |
| Jun 22, 5:16 PM EDT | Special Weather Statement | FFC | Jones | 29 min |
| Jun 22, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more | 35 min |
| Jun 22, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 22 min |
| Jun 22, 6:07 PM EDT | Special Weather Statement | FFC | Heard, Troup | 53 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.